# SDR DALA2016091106509

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT NLG DOOR SUPPORT STA 64, SM, SN 00590. SUPPORT WAS REPLACED IAW SRM 51-41-05 AND DWG 9910088, REV LP 2675427.
